Really sick.also taking phenergan
6 Mar 2011
Sorry to hear you are feeling so poorly. Why are you coming off the premarin? My sister takes progesterone (premarin is estrogen) for preventing her migraines and has pretty good success with it. When she has forgotten to get her shot of progesterone her headaches get worse. Maybe talk to your doctor about progesterone supplements.
As far as affording the Maxalt, have you tried contacting the manufacturer to see if they have any assistance programming? It is manufactured by Merck and they do have a patient assistance program that you can check out by going to Maxalt.com and scrolling down the page to the link.
This may help for the future, but not going to help you immediately. I wish I could fix this for you, but I only seem to have suggestions that will help in the future, sorry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 16 Aug 2009
I order some vitamins call good days complete off line i want to know if they r safe to take with premarin.
1 answer • 15 Sep 2010
I am wondering if this is a side effect of the drug? I do not have the achy feeling with the migraine, only after I take the medication. Maxalt has ...
2 answers • 28 Mar 2011
At age 29 had a complete hysterectomoy. Started using premarin at age 40 then went off them, but now after I have been doing some reading on this on ...
1 answer • 25 Aug 2012